MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? DR; pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? DR; pacemaker
Model Number L301
Medical Device Problem Codes Pacing Problem (1439); Interrogation Problem (4017)
Health Effect - Clinical Codes Bradycardia (1751); Syncope/Fainting (4411)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a device check, this pacemaker was found to have low battery which prevented device interrogation.It was noted the device was implanted over ten years ago.The patient had a pulse of 32 beats per minute (bpm) and the patient was referred to the emergency department for evaluation and device replacement.Subsequently, this pacemaker was explanted and successfully replaced.No additional adverse patient effects were reported.This pacemaker has not been returned for analysis.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACCOLADE? DR
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50284703
Report Number2124215-2026-44025
Device Sequence Number18580208
Product Code LWP
UDI-Device Identifier00802526559174
UDI-Public(01)00802526559174(17)170421
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryPR
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/21/2017
Device Model NumberL301
Device Catalogue NumberL301
Device Lot Number706668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured04/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale